# SDR JIKA2022061101

- Difficulty date: June 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N134PM
- Make and model: Beech B-99
- Aircraft serial: U34
- Aircraft time: 48,351 hours, 28,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Intermittent
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH ATTEMPTED INTO KBFL, LANDING GEAR HANDLE WAS SELECTED TO DOWN POSITION, LANDING GEAR GREEN POSITION LIGHTS DID NOT ILLUMINATE, NEITHER DID GEAR IN-TRANSIT LIGHTS. GEAR WAS MANUALLY EXTENDED. EMERGENCY WAS DECLARED. THE AIRCRAFT WAS FERRIED FROM KBFL TO KBUR. BUR MAINTENANCE PERFORMED SEVERAL GEAR SWINGS. THE GEAR IN TRANSIT AND GREEN DOWN LOCK POSITION LIGHTS OPERATED NORMALLY. THE GEAR MOTOR LIGHT OPERATED NORMALLY. THE GEAR OPERATIONAL CHECKS WERE FOUND TO BE GOOD.
